# SDR ASAA2016020115291

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,064 hours, 9,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750234
- Condition: Cracked
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT ZEE CHANNEL SIDEPLATE CRACKED AT SEVERAL FRAME LOCATIONS FROM BS 727G-BS767, RBL 21.0, BS 727G - BS 767, RBL 21.0 - RBL 21.0, STR 25R-STR 25R. ACFT GROUNDED.  ACCOMPLISHED AFT CARGO COMPARTMENT RT ZEE CHANNEL SIDEPLATE REPAIR FROM BS 727FM+BS 767, RBL 21.0 IAW SRM 53-00-53-2R-5.  REPAIR 5 APPLIED ALODINE AND PRIMER TO REPAIR PARTS AND REPAIR AREA IAW SRM 51-20-01 REPAIR ZEE CHANNEL SIDEPLATE AND SPLICE SIDEPLATE FABRICATED AND INSTALLED IAW SRM 53-00-53-2R-5 REPAIR 5.
